gastroenterologist-icon
Stomach ache and vomiting
I am having stomach ache followed by vometing at some intervals. This happened 2 weeks back when I had Norflox-TZ and that cured it for that time. It has repeated again. kindly assist.
246 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hello there.  I can understand your concern.  As of now you can take a tab. Pazom-d once a day half an hour before food. It should be fine. If it still persists, do consult me and i shall help you out. Best regards.  Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.